# SDR HEEA075930

- Difficulty date: September 18, 2001
- Submitted: October 1, 2001
- Operation: General aviation
- Aircraft: N2270G
- Make and model: Bell 206B-3
- Aircraft serial: 3610
- Aircraft time: 14,657 hours
- Engine: Allsn 250C20B
- Engine time: 10,047 hours
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 6898782
- Part serial: HX124984
- Condition: Damaged
- Location: Engine
- Part time: 808 hours, 2,280 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOLT BROKEN OFF IN 6&7 JET MOUNT.  WHEEL BLADES SULPHIDATED DUE TO OVERTEMP OF 930 DEGREES ON 2-23-00.  PARTS WERE FOUND TO BE ACCEPTABLE WHEN INSPECTED FOR OVERTEMP. PART SCRAPPED.  REPLACED WITH SERVICEABLE PART.
